| Model Number |
471344-17 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the curved bipolar dissector had a frayed and exposed wire.There was no reported injury.On 01/03/2025, intuitive surgical, inc.(isi) received user facility report (b)(4).Stating: curved bipolar dissector broken with wires exposed near tip.Item removed from field and replaced with peel pack.No harm to patient.Isi made multiple follow-up attempts to obtain additional information.However, no further details have been received as of the date of this report.
Additional Manufacturer Narrative
The instrument involved in this complaint has been received and tested by failure analysis.The instrument was found to have a damaged grip cable.H10 field updated for related report (b)(4).